Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Squaring the square with integer linear programming

Title data

Kurz, Sascha:
Squaring the square with integer linear programming.
In: Journal of Information Processing. Vol. 20 (2012) Issue 3 . - pp. 680-685.
ISSN 1882-6652
DOI: https://doi.org/10.2197/ipsjjip.20.680

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2014 08:31
Last Modified: 01 Dec 2014 12:40
URI: https://eref.uni-bayreuth.de/id/eprint/3272